Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Porous sets and null sets for elliptic harmonic measures

Author: Jang-Mei Wu
Journal: Trans. Amer. Math. Soc. 346 (1994), 455-473
MSC: Primary 31B35; Secondary 35J99
MathSciNet review: 1260206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a genuinely $ n$-dimensional construction of uniformly elliptic operators $ L$ in $ \mathbb{R}_ + ^n$ (of divergence form, and of nondivergence form), which have positive $ L$-harmonic measures on a class of porous sets on $ \partial \mathbb{R}_ + ^n$ with zero surface measure. The porosity condition given is sharp. The earlier methods were all two dimensional.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B35, 35J99

Retrieve articles in all journals with MSC: 31B35, 35J99

Additional Information

PII: S 0002-9947(1994)1260206-0
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia